Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 69, Pages 3793-3797
http://dx.doi.org/10.1155/S0161171204310173

A summability factor theorem for absolute summability involving almost increasing sequences

1Department of Mathematics, Indiana University, Bloomington 47405-7106, IN, USA
2Department of Mathematics, Yüzüncü Yil University, Van 65080, Turkey

Received 17 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. E. Rhoades and Ekrem Savaş, “A summability factor theorem for absolute summability involving almost increasing sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 69, pp. 3793-3797, 2004. https://doi.org/10.1155/S0161171204310173.